# SDR AALA202401300563

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N962NN
- Make and model: Boeing 737823
- Aircraft serial: 33331
- Aircraft time: 26,926 hours, 10,964 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG25992
- Condition: Dislodged
- Location: Rwd Service Door
- Part time: 14,115 hours, 6,085 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WA NOT GROUNDED: SLIDE ON FORWARD RIGHT DOOR APPEARS TO BE FALLING OUT. REMOVED AND REPLACED SLIDE ON FORWARD RIGHT DOOR. PER WORK CARD 08L22125001. NO OTHER DEFECTS NOTED.
